# SDR AALA201708079022

- Difficulty date: August 4, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 1,032 hours, 406 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Slow
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. WHEN THROTTLES ADVANCED FOR TAKE OFF THE NR 2 ENGINE WAS SLOW TO SPOOL CAUSING A LARGE YAW TO THE RIGHT. TAKE OFF WAS ABORTED BELOW 80 KNOTS. CREW REACCOMPLISHED CHECKLIST AND SUBSEQUENT TAKE OFF WAS UNEVENTFUL.
